Chouchene, Frej Bounds, Asymptotic behavior and recurrence relations for the Jacobi-Dunkl polynomials. Int. J. Open Probl. Complex Anal. 6 (2014), no. 1, 49–77.
Chouchene, F.; Daher, R.; Kawazoe, T.; Mejjaoli, H. Miyachi's. Theorem for the Dunkl transform. Integral Transforms Spec. Funct. 22 (2011), no. 3, 167–173.
Selmi, Imen. Bounded solutions for a class of semilinear equations on the Heisenberg group. Potential Anal. 42 (2015), no. 2, 365–381.
Lassaad Aloui, Slim Ibrahim, Moez Khenissi, Energy decay for linear dissipative wave equations in exterior domains, Journal of Differential Equations 259 (2015), no. 5, 2061–2079.
Houda Hani, Moez Khenissi, On a finite difference scheme for blow up solutions for the Chipot–Weissler equation, Applied Mathematics and Computation, Volume 268, 1 (2015), 1199–1216
L. Aloui, S. Ibrahim, K Nakanishi, Exponential Energy Decay for Damped Klein–Gordon Equation with Nonlinearities of Arbitrary Growth. Communications in Partial Differential Equations 36 (2011) , no.5, 797–818
Ayadi Mekki, Maatoug Mohamed Ali. Numerical simulation of Kadomtsev–Petviashvili–Benjamin– Bona–Mahony equations using ﬁnite difference method, Applied Mathematics and Computation 219 (2013), no. 24, 11214-11222.
Fioralba Cakoni, Nicolas Chaule, Houssem Haddar, Asymptotic analysis of the transmission eigenvalue problem for a Dirichlet obstacle coated by a thin layer of non-absorbing media, IMA Journal of Applied Mathematics 80 (2015), 1063–1098
Aloui, Lassaad; Khenissi, Moez; Vodev, Georgi, Smoothing Effect for the Regularized Schrödinger Equation with Non-Controlled Orbits, Comm. Partiels Diff. Equation , 38, Issue 2, (2012), 265-275.
L. Robbiano, Spectral analysis on interior transmission eigenvalues, Inverse Problems, 29 (2013), no. 10, 104001, 28 pp.